I had a sacral illiac joint injection that had sterioids in it to reduce inflamation... my question is can that cause you to miss or cause your menstrual cycle to be late? I am almost a week late and pregnancy test is negative.. I am always regular, this was the only thing i could think of....
First, I want to welcome you to the PM (Pain Management) Forum and let you know that we are glad you found this Forum. We are all CP (Chronic Pain) Patients that help each other with our own expertise and experiences that we have developed through our own CP Issues.
I'm sorry that you are having back pain. I know how terrible that feels!
As to whether or not a steroid injection could cause a person to miss a period or cause the period to be late, I "googled" it and received answers both ways. Some said "yes" and others said "no" so I have no idea which is correct. :( I recommend that you give your Doctor a call and ask him/her if it's possible that it could effect your cycle. That's the best way to find out.
If you think you might be pregnant, you might have taken the pregnancy test too early and you might try it again in a few days if you haven't started your period as of yet.
Good Luck and I hope you will let us know what your Doctor says about the Steroid Shots. I'd be very interested to know what he/she says.
I hope that your Steroid Shots helped your back pain!! Looking forward to your update.........Sherry :)
It seemed to help my low back pain.. and a little bit of my hip pain... but since my hip pain was much worse than my back pain... it was probably only about 50% relief.. but hey any relief is good right... it took much longer than I thought though.. they said it takes 5 days to start working and really it took about 10 days to start working.. but now i am noticing pain below and above those parts like above my low back and in my groin and thigh area.. and I don't know if this is because the pain in my hips and low back was sooo bad and now that the pain is much less in that area that the other pain wasn't as noticeable or if this is a new symptom
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.